PDA

View Full Version : Constant Sweating, night sweats



matthew61979
26-02-11, 12:56
Hello,

I have been on Peroxitine now for almost ten years, I took iot initially for social phobia. the good news is it did the trick over time and I am now confident and outgoing... problem is I have suffered severely and it seems to have got worse in the last couple of years from weight gain, drowsiness and sweating. when i mean sweating, even a walk to the shop or housework can be a nightmare even if its winter and minus zero i sweat terribly so that my tee-shirt and trousers are drenched in sweat after a few minutes, also at night i wake up with my sheets soaked and my neck, back, legs soaked. I have put on 2 and a half stone in the last 2 years and am not sure if this is due to peroxitine or not as ive been on the drug for almost 10 years. iwould be interested to know if anybody else has suffered this type of sweating, its embarressing as has made me nervous attending job interviews and work - i am currently unemployed as a result.

Dahlia
26-02-11, 13:04
I was on paroxetine for 5 years, and I found that the side effects got worse over time. At the beginning, I didn't have much drowsiness or sweating. Within 4 years I was waking up every morning literally drenched from head to toe, my hair was soaking. I also found that I felt really really tired, like ridiculously - and no amount of sleep made me feel any better.

Paroxetine can definitely cause sweating (but then other things can too, so I can't say for sure it's the med). Why not discuss this with your GP and explain the impact it is having on your life. He may be able to do something about the sweating regardless. If he thinks it is definitely the paroxetine you could try a similar drug like sertraline (if he has no other solution). I find sertraline makes me a bit sweaty at night but not so much during the day - and I don't get so sleepy.